| Model Number |
CL-923 |
| Medical Device Problem Code |
Detachment of Device or Device Component (2907)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/24/2026
Type of Reportable Event
Malfunction
Event or Problem Description
According to the reporter, during a an open orthopedic, trauma and muscle suturing, the surgeon employed interrupted sutures to close the muscle, the needle and thread detached when the surgeon tied the knot.The same issue occurred when two threads from the same batch were used consecutively.A new suture from a different batch was used to resolve the issue.There was no patient injury.
Additional Manufacturer Narrative
D10 concomitant product: cl-923, cl-923 polysorb* 2-0 vio 90cm gs21 x36, lot no#a5e1613y cl-923, cl-923 polysorb* 2-0 vio 90cm gs21 x36, lot no#a5e1613y.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.